The Michigan Mathematical Journal

A stability condition for the differential equation $y^{\prime\prime}+p(x)y=0.$.

A. C. Lazer

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 12, Issue 2 (1965), 193-196.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999309

Digital Object Identifier
doi:10.1307/mmj/1028999309

Mathematical Reviews number (MathSciNet)
MR0176168

Zentralblatt MATH identifier
0125.32501

Subjects
Primary: 34.51

Citation

Lazer, A. C. A stability condition for the differential equation $y^{\prime\prime}+p(x)y=0.$. Michigan Math. J. 12 (1965), no. 2, 193--196. doi:10.1307/mmj/1028999309. https://projecteuclid.org/euclid.mmj/1028999309


Export citation